# SDR QXEA200603223

- Difficulty date: December 20, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,427 hours, 27,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - REWORK, LEFT WING NR 4 FLAP TRACK OUTBOARD LOWER TRACK, UPPER SURFACE HAS DIVOTS, TRACK SURFACE WAS TREATED WITH  NEW SURFACE COATING PRIOR TO REPAIR OF DIVOTS.  COATING REQUIRES REMOVAL TO COMPLETE REPAIR.  REPAIRED IAW RD8-57-988.
